# SDR AALA972476

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Bs 1443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE INBOARD BARREL NUT HALF IN THE TRAPEZOIDAL PANEL FOR THE SIDE BRACE TO TRAPEZOIDAL PANEL ATTACHMENT IS CORRODED.  FABRICATED AND INSTALLED BUSHING PER SRM 57-20-00.  HOLES WERE REWORKED PER ESO 7349 DATED 12-11-97 PER ENGINEERING.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
